# SDR DL72L991800

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457489
- Condition: Cracked
- Location: Bs 480 &  680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

SEVERAL CRACKS WERE FOUND WHILE ACCOMPLISHING SI 4-74176-12 BETWEEN FS 480 AND FS 680 AT STR 4R.  THIS DAMAGE WAS REPAIRED BY ER/A333468-14AD.
